Open Access
Translator Disclaimer
2013 Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces
N. I. Mahmudov
Abstr. Appl. Anal. 2013(SI60): 1-9 (2013). DOI: 10.1155/2013/502839

Abstract

We discuss the approximate controllability of semilinear fractional Sobolev-type differential system under the assumption that the corresponding linear system is approximately controllable. Using Schauder fixed point theorem, fractional calculus and methods of controllability theory, a new set of sufficient conditions for approximate controllability of fractional Sobolev-type differential equations, are formulated and proved. We show that our result has no analogue for the concept of complete controllability. The results of the paper are generalization and continuation of the recent results on this issue.

Citation

Download Citation

N. I. Mahmudov. "Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces." Abstr. Appl. Anal. 2013 (SI60) 1 - 9, 2013. https://doi.org/10.1155/2013/502839

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1271.93021
MathSciNet: MR3035376
Digital Object Identifier: 10.1155/2013/502839

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI60 • 2013
Back to Top